A class of Artin-Schreier towers with finite genus
Ling, San and Stichtenoth, Henning and Yang, Siman (2005) A class of Artin-Schreier towers with finite genus. Bulletin of the Brazilian Mathematical Society, 36 (3). pp. 393-401. ISSN 1678-7544 (Print) 1678-7714 (Online)
Official URL: http://dx.doi.org/10.1007/s00574-005-0046-y
We study the asymptotic behaviour of the genus in some Artin-Schreier towers of function fields over a finite field, and we present a new class of Artin-Schreier towers having finite genus.
Repository Staff Only: item control page